How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: Medical
Satisfied Customers: 9513
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Medical Question Here...
Dr Anil Kumar is online now

I have just come off Clexane injections after six months and

Customer Question

I have just come off Clexane injections after six months and rivaroxaban for four months (making a total of ten months on blood thinners). I have suffered considerable hair loss as a result. Now that I am off them will my hair grow back? I am 61 years old and my health is ok apart from the dvt last September (which ultrasound says is gone). What do you think please? John
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Anil Kumar replied 1 year ago.

Hello and thank you for your question. I’d be happy to assist you.
Myself Doctor Anil- a board certified physician with more than 30 years of experience in medical field.
It's my pleasure.

Yes,your hair 'll grow back within 2 to 3 months.

If your hair does not grow back within a few months of stopping the drug, then see your doctor to discuss the possibility of further medication to promote hair growth.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Waiting for your response.
It’s my pleasure to continue this conversation until you satisfy.

Please to not forget a positive rating and avoid poor/bad rating.

Expert:  Dr Anil Kumar replied 1 year ago.

Hello,
Wish for good health.
May I help you further?
Waiting for your response.